# SDR REXA2018122801366

- Difficulty date: December 28, 2018
- Submitted: January 4, 2019
- Operation: Air carrier
- Aircraft: N919XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15163
- Aircraft time: 26,336 hours, 17,245 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670316341S
- Condition: Corroded
- Location: Bs 280-330
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 26L AND 26R FROM FS= 280 TO FS= 330 AT MAIN AVIONICS COMPARTMENT. CORROSION LEVEL 2 ON STRINGER 26L AND 26R FROM FS= 280 TO FS= 330 WAS EVALUATED AND FINDING IT OUT OF LIMITS PER SRM 53-21-03-101-002-A04 AT MAIN AVIONICS COMPARTMENT.  STRINGER WAS REPLACED PER SRM 51-42-06-001-001-A01.
